Alert archive / Ohio / Flash Flood Watches in 2017
Flash Flood Watch 3, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at Nov 5, 2017, 2:08 AM EST for Crawford County, Erie County, Pennsylvania; 28 counties in Ohio. It took effect at Nov 5, 2017, 12:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2017, 2:08 AM EST (07:08 UTC)
- In effect from
- Nov 5, 2017, 12:00 PM EST
- Expired
- Nov 6, 2017, 3:19 AM EST
- In force
- 15 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 7.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
423 WGUS61 KCLE 050708 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Cleveland OH 208 AM EST Sun Nov 5 2017 .A slow moving cold front will move across the region late today and tonight spreading heavy rainfall across the local area. OHZ003-006>009-017-018-051515- /O.NEW.KCLE.FF.A.0003.171105T1700Z-171106T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Findlay, and Tiffin 208 AM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH LATE TONIGHT... The National Weather Service in Cleveland has issued a * Flash Flood Watch for portions of north central Ohio and northwest Ohio, including the following areas, in north central Ohio, Erie. In northwest Ohio, Hancock, Lucas, Ottawa, Sandusky, Seneca, and Wood. * From noon EST today through late tonight * Showers and thunderstorms will affect the area today and tonight. The storms will become more widespread this afternoon and evening. Several hours of heavy rain are expected this evening as a cold front crosses the region. Rain totals of 1 to 2 inches are expected across the entire watch area with localized amounts in excess of 3 inches possible. The rain will end from northwest to southeast after midnight. * Excessive rainfall may lead to flash flooding of streams, low lying spots, and poor drainage areas especially in urban and hilly locations. Those camping along area streams and rivers should be especially cautious as streams and rivers can rise to dangerous levels very quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch is issued when there is a potential for flash flooding. Flash flooding is a very dangerous situation. Monitor the forecast and be prepared to take action should Flash Flood Warnings be issued or if flooding develops. && $$ OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-051515- /O.NEW.KCLE.FF.A.0003.171105T2100Z-171106T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit- Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie-Southern Erie- Including the cities of Lorain, Cleveland, Mentor, Chardon, Jefferson, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Ashtabula, Erie, Edinboro, and Meadville 208 AM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH MONDAY MORNING... The National Weather Service in Cleveland has issued a * Flash Flood Watch for portions of Ohio and northwest Pennsylvania, including the following areas, in Ohio, Ashland, Ashtabula Inland, Ashtabula Lakeshore, Crawford, Cuyahoga, Geauga, Holmes, Huron, Knox, Lake, Lorain, Mahoning, Marion, Medina, Morrow, Portage, Richland, Stark, Summit, Trumbull, Wayne, and Wyandot. In northwest Pennsylvania, Crawford, Northern Erie, and Southern Erie. * From this afternoon through Monday morning * Showers and thunderstorms will affect the area today and tonight. The storms will become more widespread toward evening with several hours of heavy rain expected tonight as a cold front crosses the region. Rain totals of 1 to 2 inches are expected across the entire watch area with localized amounts in excess of 3 inches possible. The rain will end from northwest to southeast late tonight. * Excessive rainfall may lead to flash flooding of streams, low lying spots, and poor drainage areas especially in urban and hilly locations. Those camping along area streams and rivers should be especially cautious as streams and rivers can rise to dangerous levels very quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch is issued when there is a potential for flash flooding. Flash flooding is a very dangerous situation. Monitor the forecast and be prepared to take action should Flash Flood Warnings be issued or if flooding develops. && $$ kubina
4 follow-up statements
102 WGUS61 KCLE 051455 FFACLE Flood Watch National Weather Service Cleveland OH 955 AM EST Sun Nov 5 2017 .A slow moving cold front will move across the region late today and tonight spreading heavy rainfall across the area. OHZ003-006>009-017-018-052300- /O.CON.KCLE.FF.A.0003.171105T1700Z-171106T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Findlay, and Tiffin 955 AM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of north central Ohio and northwest Ohio, including the following areas, in north central Ohio, Erie. In northwest Ohio, Hancock, Lucas, Ottawa, Sandusky, Seneca, and Wood. * Through late tonight * Showers and thunderstorms will affect the area today and tonight. The storms will become more widespread this afternoon and evening. Several hours of heavy rain are expected this evening as a cold front crosses the region. Rain totals around an inch are expected across the entire watch area with localized amounts in excess of 3 inches possible. The rain will end from northwest to southeast after midnight. * Excessive rainfall may lead to flash flooding of streams, low lying spots, and poor drainage areas especially in urban and hilly locations. Those camping along area streams and rivers should be especially cautious as streams and rivers can rise to dangerous levels very quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch is issued when there is a potential for flash flooding. Flash flooding is a very dangerous situation. Monitor the forecast and be prepared to take action should Flash Flood Warnings be issued or if flooding develops. && $$ OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-052300- /O.CON.KCLE.FF.A.0003.171105T2100Z-171106T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit- Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie-Southern Erie- Including the cities of Lorain, Cleveland, Mentor, Chardon, Jefferson, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Ashtabula, Erie, Edinboro, and Meadville 955 AM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH MONDAY MORNING... The Flash Flood Watch continues for * Portions of Ohio and northwest Pennsylvania, including the following areas, in Ohio, Ashland, Ashtabula Inland, Ashtabula Lakeshore, Crawford, Cuyahoga, Geauga, Holmes, Huron, Knox, Lake, Lorain, Mahoning, Marion, Medina, Morrow, Portage, Richland, Stark, Summit, Trumbull, Wayne, and Wyandot. In northwest Pennsylvania, Crawford, Northern Erie, and Southern Erie. * From 4 PM EST this afternoon through Monday morning * Showers and thunderstorms will affect the area today and tonight. The storms will become more widespread toward evening with several hours of heavy rain expected tonight as a cold front crosses the region. Rain totals around an inch are expected across the entire watch area with localized amounts in excess of 3 inches possible. The heaviest rainfall looks to be near and south of a line from Upper Sandusky to Canton. The rain will end from northwest to southeast late tonight. * Excessive rainfall may lead to flash flooding of streams, low lying spots, and poor drainage areas especially in urban and hilly locations. Those camping along area streams and rivers should be especially cautious as streams and rivers can rise to dangerous levels very quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch is issued when there is a potential for flash flooding. Flash flooding is a very dangerous situation. Monitor the forecast and be prepared to take action should Flash Flood Warnings be issued or if flooding develops. && $$
549 WGUS61 KCLE 052022 FFACLE Flood Watch National Weather Service Cleveland OH 322 PM EST Sun Nov 5 2017 .A slow moving cold front will move across the region late today and tonight spreading heavy rainfall across the area. OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-060430- /O.CON.KCLE.FF.A.0003.171105T2100Z-171106T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit- Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie-Southern Erie- Including the cities of Lorain, Cleveland, Mentor, Chardon, Jefferson, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Ashtabula, Erie, Edinboro, and Meadville 322 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... The Flash Flood Watch continues for * Portions of Ohio and northwest Pennsylvania, including the following areas, in Ohio, Ashland, Ashtabula Inland, Ashtabula Lakeshore, Crawford, Cuyahoga, Geauga, Holmes, Huron, Knox, Lake, Lorain, Mahoning, Marion, Medina, Morrow, Portage, Richland, Stark, Summit, Trumbull, Wayne, and Wyandot. In northwest Pennsylvania, Crawford, Northern Erie, and Southern Erie. * Through Monday morning * Showers and thunderstorms will move across the region this evening into the overnight hours. Heavy rain is expected until the cold front passes. Rain totals around an inch are expected across the entire watch area with localized amounts in excess of 3 inches possible. The heaviest rainfall looks to be near and south of a line from Upper Sandusky to Canton. The rain will end from northwest to southeast late tonight. * Excessive rainfall may lead to flash flooding of streams, low lying spots, and poor drainage areas especially in urban and hilly locations. Those camping along area streams and rivers should be especially cautious as streams and rivers can rise to dangerous levels very quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch is issued when there is a potential for flash flooding. Flash flooding is a very dangerous situation. Monitor the forecast and be prepared to take action should Flash Flood Warnings be issued or if flooding develops. && $$ OHZ003-006>009-017-018-060430- /O.CON.KCLE.FF.A.0003.000000T0000Z-171106T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Findlay, and Tiffin 322 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of north central Ohio and northwest Ohio, including the following areas, in north central Ohio, Erie. In northwest Ohio, Hancock, Lucas, Ottawa, Sandusky, Seneca, and Wood. * Through late tonight * Showers and thunderstorms will move across the region this evening into the overnight hours. Heavy rain is expected until the cold front passes. Rain totals around an inch are expected across the entire watch area with localized amounts in excess of 3 inches possible. The rain will end from northwest to southeast by midnight. * Excessive rainfall may lead to flash flooding of streams, low lying spots, and poor drainage areas especially in urban and hilly locations. Those camping along area streams and rivers should be especially cautious as streams and rivers can rise to dangerous levels very quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch is issued when there is a potential for flash flooding. Flash flooding is a very dangerous situation. Monitor the forecast and be prepared to take action should Flash Flood Warnings be issued or if flooding develops. && $$
098 WGUS61 KCLE 060018 FFACLE Flood Watch National Weather Service Cleveland OH 718 PM EST Sun Nov 5 2017 OHZ003-006>009-017-018-060130- /O.CAN.KCLE.FF.A.0003.000000T0000Z-171106T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Findlay, and Tiffin 718 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of north central Ohio and northwest Ohio has been cancelled. Additional heavy rainfall is no longer expected. Rainfall from earlier this evening was generally between 1 and 3 inches. $$ OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-060830- /O.CON.KCLE.FF.A.0003.000000T0000Z-171106T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit- Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie-Southern Erie- Including the cities of Lorain, Cleveland, Mentor, Chardon, Jefferson, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Ashtabula, Erie, Edinboro, and Meadville 718 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... The Flash Flood Watch continues for * Portions of Ohio and northwest Pennsylvania, including the following areas, in Ohio, Ashland, Ashtabula Inland, Ashtabula Lakeshore, Crawford, Cuyahoga, Geauga, Holmes, Huron, Knox, Lake, Lorain, Mahoning, Marion, Medina, Morrow, Portage, Richland, Stark, Summit, Trumbull, Wayne, and Wyandot. In northwest Pennsylvania, Crawford, Northern Erie, and Southern Erie. * Until 7 AM EST Monday * Showers and thunderstorms will move across the region this evening into the overnight hours. Heavy rain is expected until the cold front passes. Rain totals around an inch are expected across the entire watch area with localized amounts in excess of 3 inches possible. The rain will end from northwest to southeast late tonight. * Excessive rainfall may lead to flash flooding of streams, low lying spots, and poor drainage areas especially in urban and hilly locations. Those camping along area streams and rivers should be especially cautious as streams and rivers can rise to dangerous levels very quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch is issued when there is a potential for flash flooding. Flash flooding is a very dangerous situation. Monitor the forecast and be prepared to take action should Flash Flood Warnings be issued or if flooding develops. && $$
436 WGUS61 KCLE 060819 FFACLE Flood Watch National Weather Service Cleveland OH 319 AM EST Mon Nov 6 2017 OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-060930- /O.CAN.KCLE.FF.A.0003.000000T0000Z-171106T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit- Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie-Southern Erie- Including the cities of Lorain, Cleveland, Mentor, Chardon, Jefferson, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Ashtabula, Erie, Edinboro, and Meadville 319 AM EST Mon Nov 6 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Ohio and northwest Pennsylvania has been cancelled. Scattered showers are possible through mid morning, but the threat of heavy rainfall and flash flooding has ended across the area early this morning. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Nov 5, 1:21 AM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Nov 5, 1:21 AM EDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 121 AM EDT Sun Nov 5 2017 .SYNOPSIS... A warm front across the Tennessee valley will lift north, and move north of the forecast area Sunday morning. A strong cold front will move across the area Sunday night kicking off thunderstorms. && .NEAR TERM /THROUGH TODAY/... Warm front just into SRN KY. Models continue to lift front North across the forecast area overnight. Expect overnight temps to be steady or slowly after midnight. Showers and TSRA across Michigan into Nrn IN will produce scattered showers this evening. Could see an isolated TSRA NW OH this evening. Surge of moisture overnight combined with the warm front will produce showers after midnight tonight. With this early evening update have tweaked precip chances and have added the mention of thunder overnight. Fairly good agreement in an expansion of coverage overnight. Therefore have also started Sunday morning out with higher precip chances than previous forecast, but main focus will still be on late Sunday afternoon and evening. SPC has entire area in slight risk for severe TSRA tomorrow afternoon and evening. Capes only warm to around 1000 J/kg in the west tomorrow afternoon...but shear increases significantly as the 850mb winds increase to 55 kt by 00Z ahead of the cold front. Greatest threat of severe tsra will be from damaging winds, but with the shear an isolated tornado is not out of the question. GFS and ECMWF in good agreement moving the cold front into NW OH by 00z. A low develops and rides along the boundary as it moves slowly SE across the forecast area overnight. Should be pushing SE of the forecast area Monday morning. Using the GFS/ECMWF could see a widespread 1 1/2 to 2 inches of rain through Monday morning. Could see some localized flooding from the convection. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... Cold front should be east of the region early Monday. A few showers will linger from north central Ohio to NW PA through early afternoon. High pressure should then increase its influence and keep the region dry into Wednesday. Monday will be the warmest day of the short term with early highs in the 50s. Cooler Tuesday into Wednesday with highs in the 40s. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... The GFS and CMC advertise the next trough and push of cold air just brushing the area while the ECMWF is much more aggressive, bringing a cold Canadian high down across the Great Lakes the second half of the week. The NCEP consensus is to weight the forecast more toward the ECMWF and our forecast will follow suit. Will keep a chance of rain and snow showers in the snowbelt Thursday into Friday with temperatures on the cold side of guidance. Heights should be rising and the surface high should be east of the area on Saturday. High clouds may be on the increase but temperatures should recover albeit perhaps remaining a little below normal. Will have a small chance of showers in the Saturday night forecast ahead of the next front but there is little confidence in the timing of the next system this far in advance. && .AVIATION /06Z Sunday THROUGH Thursday/... It's going to rain a lot during the period but timing the waves of precip remains a challenge. The first half of the period will see scattered showers with more widespread and heavier rainfall the second half of the period. Already see some LIFR conditions at TOL. There should be some improvement there overnight as the flow becomes southerly. Elsewhere cigs should settle into mainly MVFR for much of the period. Looking at the new models there appears to be a decent chance for showers beginning around daybreak and continuing into midday. After that there may be a dry period with cigs briefly improving. The evening hours will be rough with IFR and LIFR conditions developing all areas. Southerly winds could gust to 25 to 30 knots today. OUTLOOK...Non-VFR Sunday night, improving on Monday. Non-VFR possible again Tuesday night into Wednesday. && .MARINE... Southerly winds will increase overnight as a warm front lifts across the lake. These downsloping winds may reach 20 knots near Erie but will hold off on a small craft advisory for now. The better chances for a small craft advisory arrive in the wake of a cold front that will cross the lake Sunday night. Northwest to north winds should build waves to at least 4 feet for a few hours east of the Islands to Ripley. High pressure will then build across the lake and linger into Wednesday. Northeasterly winds on Tuesday may be enough to build waves to small craft criteria. Winds should decrease Tuesday night into Wednesday as they become westerly. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...DJB NEAR TERM...DJB/Oudeman SHORT TERM...DJB/Mullen LONG TERM...Kosarik/Mullen AVIATION...Kubina MARINE...Mullen
Hazardous weather outlook, Nov 4, 3:45 AM EDT, 23 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 345 AM EDT Sat Nov 4 2017 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-050745- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 345 AM EDT Sat Nov 4 2017 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a slight risk for severe thunderstorms Sunday evening and Sunday night as a cold front crosses the region. Damaging winds...large hail and locally heavy rainfall are possible along with isolated tornadoes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:22 PM EST | Flash Flood Warning | CLE | Erie | 5 hr |
| Nov 5, 6:31 PM EST | Severe Thunderstorm Warning | CLE | Erie | 59 min |
| Nov 5, 6:40 PM EST | Tornado Warning | CLE | Erie | 35 min |
| Nov 5, 6:46 PM EST | Severe Thunderstorm Warning | CLE | Crawford | 59 min |
| Nov 5, 12:29 PM EST | Severe Thunderstorm Warning | CLE | Lucas, Wood | 61 min |
| Nov 5, 12:47 PM EST | Special Marine Warning | CLE | 88 min | |
| Nov 5, 1:08 PM EST | Special Weather Statement | CLE | Ottawa, Sandusky | 67 min |
| Nov 5, 2:12 PM EST | Special Marine Warning | CLE | 93 min | |
| Nov 5, 2:23 PM EST | Special Weather Statement | CLE | Erie | 67 min |
| Nov 5, 2:28 PM EST | Tornado Warning | CLE | Erie | 32 min |
| Nov 5, 2:42 PM EST | Tornado Warning | CLE | Erie, Lorain | 20 min |
| Nov 5, 2:52 PM EST | Special Marine Warning | CLE | 113 min | |
| Nov 5, 2:53 PM EST | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 67 min |
| Nov 5, 3:11 PM EST | Areal Flood Warning | CLE | Sandusky, Wood | 6 hr |
| Nov 5, 3:13 PM EST | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 47 min |
| Nov 5, 3:22 PM EST | Small Craft Advisory | CLE | 24 hr | |
| Nov 5, 3:44 PM EST | Special Marine Warning | CLE | 91 min | |
| Nov 5, 3:45 PM EST | Special Marine Warning | CLE | 2 hr | |
| Nov 5, 3:50 PM EST | Special Weather Statement | CLE | Ottawa | 55 min |
| Nov 5, 4:01 PM EST | Severe Thunderstorm Warning | CLE | Hancock, Wood, Wyandot | 30 min |
| Nov 5, 4:18 PM EST | Severe Thunderstorm Warning | CLE | Crawford, Marion, Seneca, Wyandot | 57 min |
| Nov 5, 4:43 PM EST | Special Marine Warning | CLE | 92 min | |
| Nov 5, 4:43 PM EST | Severe Thunderstorm Warning | CLE | Sandusky | 22 min |
| Nov 5, 4:51 PM EST | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Morrow, Richland | 54 min |
| Nov 5, 4:51 PM EST | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Sandusky, Seneca | 54 min |
| Nov 5, 4:52 PM EST | Areal Flood Warning | CLE | Erie | 3 hr |
| Nov 5, 4:58 PM EST | Tornado Warning | CLE | Huron, Seneca | 32 min |
| Nov 5, 5:29 PM EST | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 46 min |
| Nov 5, 5:31 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 43 min |
| Nov 5, 5:34 PM EST | Tornado Warning | CLE | Ashland, Wayne | 26 min |
| Nov 5, 5:45 PM EST | Special Marine Warning | CLE | 90 min | |
| Nov 5, 5:48 PM EST | Areal Flood Warning | CLE | Cuyahoga, Lorain | 3 hr |
| Nov 5, 5:51 PM EST | Tornado Warning | CLE | Cuyahoga | 14 min |
| Nov 5, 6:02 PM EST | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 43 min |
| Nov 5, 6:03 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga | 18 min |
| Nov 5, 6:18 PM EST | Severe Thunderstorm Warning | CLE | Geauga | 23 min |
| Nov 5, 6:28 PM EST | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 39 min |
| Nov 5, 6:42 PM EST | Severe Thunderstorm Warning | CLE | Mahoning | 28 min |
Nearby
Flash Flood Watches in Ohio, 2017Flash Flood Watches in Pennsylvania, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.